• Size

    6 ct

    Description

    Other Information: Each powder contains: potassium 55 mg. Store 77 degrees F (25 degrees C). Misc: Pain reliever/nighttime sleep-aid. For pain with sleeplessness. Acetaminophen. Diphenhydramine citrate. Fast pain relief. Questions or comments? 1-866-255-5197 (English/Spanish) weekdays.

    Identifier

    00042037102968

    SKU/UPC

    4203710296

    Manufacturer

    Medtech Products

    Brand

    Goodys
  • Size

    24 ea

    Description

    Use for temporary relief of minor aches & pains due to: the common cold, headache, backache, toothache, muscular ache, premenstrual and menstrual cramps, minor pain of arthritis, temporarily reduces fever. 24 caplets Compare to extra strength tylenol® caplets active ingredient

    Identifier

    00036800128927

    SKU/UPC

    3680012892

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    72 ea

    Description

    Relieves sour stomach, heartburn And acid indigestion. Ultra strength 72 chewable tablets Assorted fruit

    Identifier

    00036800054400

    SKU/UPC

    3680005440

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Identifier

    00808829103694

    SKU/UPC

    80882910369
  • Size

    24 ea

    Description

    Topcare® ibuprofen 200mg tablets temporarily relieve minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps and temporarily reduces fever. ††This product is not manufactured or distributed by wyeth consumer healthcare, distributor of advil®. Gluten free. Compare to advil® active ingredient.††

    Identifier

    00036800129047

    SKU/UPC

    3680012904

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 count

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetminophen. For adults. 500 mg each. See new warning. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-237-8755 (collect). Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (1-877-895-3665). Contains no aspirin.

    Identifier

    00300450449054

    SKU/UPC

    30045044905

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    25 ea

    Description

    Temporarily relieves: cough as may occur with a cold or inhaled irritants; occasional minor irritation and sore throat. Cough drops, cough suppressant, oral anesthetic honey lemon flavor. Compare to halls active Ingredients Relieves cough; sugar free Helps cool nasal passages Soothes sore throat pain Kosher; 6 calories per drop

    Identifier

    00036800334496

    SKU/UPC

    3680033449

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    32 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Aspirin regimen. Safety coated aspirin. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843061323

    SKU/UPC

    31284306132

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    0.15 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Protects and moisturizes to help heal dry, chapped lips. For most recent product information, visit www.chapstick.com. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-877-227-3421.

    Identifier

    00036600813313

    SKU/UPC

    3660081331

    Manufacturer

    Pfizer

    Brand

    ChapStick
  • Size

    120 ea

    Description

    Use for temporary relief of minor aches & pains due to: the common cold, headache, backache, toothache, muscular aches, menstrual cramps, minor pain of arthritis, temporarily reduces fever. Compare to advil® active ingredient Compare to advil active ingredient

    Identifier

    00036800128880

    SKU/UPC

    3680012888

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    25 ct

    Description

    Other Information: 15 calories per drop. Contains: soy. Misc: Soothes everyday throat irritations. Great taste. Cooling flavor meter. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 AM - 6 PM Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546621596

    SKU/UPC

    31254662159

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    36 ea

    Description

    Topcare® chewable aspirin, for the temporary relief of minor aches and pains. **Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Chewable, low dose aspirin regimen**. Gluten free. Compare to bayer® chewable aspirin active ingredient.

    Identifier

    00036800112230

    SKU/UPC

    3680011223

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Store below 77 degrees F (25 degrees C). Misc: Acetaminophen - aspirin (NSAID)/caffeine. Pain reliever aid. Fast pain relief. Orange flavor. Questions or Comments? 1-866-255-5197 www.goodyspowder.com.

    Identifier

    00042037102982

    SKU/UPC

    4203710298

    Manufacturer

    Medtech Products

    Brand

    Goodys
  • Size

    30 count

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Triple soothing action. Soothes sore throats. Relieves coughs. Cool nasal passages. Cooling flavor meter. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 AM-6 PM Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546628694

    SKU/UPC

    31254662869

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    36 ea

    Description

    Topcare allergy capsules (diphenhydramine HCI 25mg each antihistamine) for allergy relief: sneezing, runny nose, itchy-watery eyes, and itchy throat. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy nose or throat, itchy-watery eyes, temporarily relieves these symptoms of the common cold: runny nose, sneezing. Compare to benadryl allergy kapseals active ingredient.* Quality guaranteed - this topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by Pfizer Consumer Healthcare, distributor of benadryl allergy kapseals. Quality guaranteed. 50% more free: 24 + 12 = 36 capsules.

    Identifier

    00036800134454

    SKU/UPC

    3680013445

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    1 oz

    Description

    Temporarily relieves nasal congestion due to: common cold, hay fever, upper respiratory allergies, shrinks swollen nasal membranes so you can breathe more freely Fast, powerful congestion relief

    Identifier

    00036800130050

    SKU/UPC

    3680013005

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    100 ea

    Description

    Temporarily relieves minor aches and pains due to: muscular aches, toothache, the common cold, headache, minor pain of arthritis, backache, menstrual cramps, temporarily reduces fever. Gluten free. Compare to advil active ingredient.

    Identifier

    00036800035102

    SKU/UPC

    3680003510

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    250 ea

    Description

    Use for temporary relief of minor aches & pains due to: the common cold, headache, backache, toothache, muscular aches, menstrual cramps, minor pain of arthritis, temporarily reduces fever. Compare to advil® active ingredient

    Identifier

    00036800147461

    SKU/UPC

    3680014746

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 ea

    Description

    Beyond BodiHeat® 12 Hours of Pain Relief Four Disposable Heating Pads. Fast acting, pain relieving heat pads. Soothes and comforts sore, aching muscles. Provides relief for back and joint pain. Easy-on, easy-off adhesive backing keeps the heat where you need it most. Exclusive formula works with your own circulation to spread the warmth. Air-activated, odorless, non-medicated. For more information, visit www.beyondbodiheat.com.

    Identifier

    00028373749845

    SKU/UPC

    2837374984

    Manufacturer

    Okamoto USA Inc

    Brand

    Beyond BodiHeat
  • Size

    32 ct

    Description

    Other Information: Each chewable tablet contains: calcium 330 mg. Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Close cap tightly after use. Misc: Calcium Carbonate/antacid. Simethicone/antigas. Fast powerful relief. Made in the USA of US & imported materials.

    Identifier

    00016500557968

    SKU/UPC

    1650055796

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    24 ct

    Description

    Other Information: Each Tablet Contains: calcium 20 mg. Store between 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if carton is opened or if blister is broken. Misc: Ultratabs (small tablet size). Visit www.benadryl.com. Diphenhydramine HCl. Antihistamine. Sneezing. Runny nose. Itchy, watery eyes. Itchy throat. Child-resistant packaging. Effective allergy relief when you need it! Active ingredient made in Japan.

    Identifier

    00312547170314

    SKU/UPC

    31254717031

    Manufacturer

    McNeil PPC

    Brand

    Benadryl
  • Size

    100 ea

    Description

    Use for temporary relief of minor aches & pains due to: the common cold, headache, backache, toothache, muscular ache, premenstrual and menstrual cramps, minor pain of arthritis, temporarily reduces fever. 100 caplets Compare to ecotrin® caplets active ingredient

    Identifier

    00036800128859

    SKU/UPC

    3680012885

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    120 ea

    Description

    Dietary Supplement. Balanced health. Helps promote healthy, normal sleep/wake rhythms & patterns. Melatonin is a naturally occurring compound that is produced by the body. It has been associated with normal body rhythms and sleep/wake patterns. No artificial colors or flavors, no sugar, no wheat, dairy free. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions? 1-888-423-0139. www.topcarebrand.com. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.)

    Identifier

    00036800401877

    SKU/UPC

    3680040187

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    24 ct

    Description

    Other Information: Do not use if individual blister unit is open or torn. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat or humidity. This product is sodium and sugar free. Misc: 24 doses. Ranitidine tablets 150 mg/acid reducer. Strong fast lasting. Prevents & relieves heartburn associated with acid indigestion and sour stomach. Zantac does not supply store brands. Questions? Call 1-888-285-9159, or visit www.zantacotc.com. Product of Spain. Manufactured in Mexico.

    Identifier

    00681421031035

    SKU/UPC

    68142103103

    Manufacturer

    Chattem

    Brand

    Zantac
  • Size

    36 ea

    Description

    Topcare allergy capsules (diphenhydramine HCI 25mg each antihistamine) for allergy relief: sneezing, runny nose, itchy-watery eyes, and itchy throat. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy nose or throat, itchy-watery eyes, temporarily relieves these symptoms of the common cold: runny nose, sneezing. Compare to benadryl allergy kapseals active ingredient.* Quality guaranteed - this topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by Pfizer Consumer Healthcare, distributor of benadryl allergy kapseals. Quality guaranteed. 50% more free: 24 + 12 = 36 tablets.

    Identifier

    00036800332430

    SKU/UPC

    3680033243

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    3 ea

    Description

    Other Information: Each tablet contains: calcium 400 mg, magnesium 85 mg. Contains FD&C yellow 5 (tartrazine) as a color additive. Misc: Goes to work instantly.

    Identifier

    00041167100455

    SKU/UPC

    4116710045

    Manufacturer

    Chattem

    Brand

    Rolaids
  • Size

    30 count

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Soothes sore throats. Relieves coughs. Cools nasal passages. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 AM - 6 PM Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546627499

    SKU/UPC

    31254662749

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    12 fl oz

    Description

    Other Information: Each 30 ml dose cup contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Powerful nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Fast multi-symptom relief. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900014268

    SKU/UPC

    32390001426

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    1 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl 0.05% nasal decongestant. 12 hour relief. Fast, powerful congestion relief. Soothes and helps rehydrate dry noses. For colds and allergies. Quality guaranteed. Compare to Afrin Nasal Spray active ingredient (This product is not manufactured or distributed by MSD Consumer Care, Inc., distributor of Afrin Nasal Spray). Questions or comments? 1-888-423-0139. Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions? 1-800-423-0139. www.topcarebrand.com.

    Identifier

    00036800599130

    SKU/UPC

    3680059913

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    0.5 oz

    Description

    Other Information: Store at 68-77 degrees F. Retain carton for future reference on full labeling. Misc: New look! Phenylephrine HCl 1.0%. Nasal decongestant. Powerful relief you can use every 4 hrs. Pharmacist recommended. Questions or comments? Call 1-855-565-5800 weekdays 9 am to 5 pm EST. neosynephrine.com.

    Identifier

    00850323006049

    SKU/UPC

    85032300604

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    Neo Synephrine
  • Size

    4 oz

    Description

    Relieves cough, chest congestion, mucus Dose cup included Compare to robitussin cough & chest congestion

    Identifier

    00036800327221

    SKU/UPC

    3680032722

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    96 ea

    Description

    Relieves sour stomach, heartburn, acid indigestion. Each tablet contains: calcium 320 mg and magnesium 10 mg. Store at 20-25 c (68-77 f). Extra strength; calcium carbonate 750 mg Naturally And artificially flavored Chewable tablets Compare to tums® extra strength 750 active ingredient

    Identifier

    00036800044197

    SKU/UPC

    3680004419

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    12 ct

    Description

    Other Information: Each Tablet Contains: elemental calcium 200 mg. Store below 86 degrees F (30 degrees C). Misc: Antacid/calcium carbonate. Questions? 1-800-897-7535 weekdays.

    Identifier

    00307660740209

    SKU/UPC

    30766074020

    Manufacturer

    GlaxoSmithKline

    Brand

    Tums
  • Size

    30 count

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Triple soothing action. Soothes sore throats. Relieves coughs. Cools nasal passages. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 am - 6 pm Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546629363

    SKU/UPC

    31254662936

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    120 ea

    Description

    Uses: for the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product may not provide fast relief of headache or other symptoms needing immediate relief. Ask you doctor about other uses for this product. Enteric safety-coated Delayed release aspirin

    Identifier

    00036800357075

    SKU/UPC

    3680035707

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    30 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C) in a dry place. Misc: Pectin lozenge/Oral demulcent. Soothes your throat. Tastes great! Try our other great Luden's flavors! Visit our website: www.ludens.com or like us on Facebook. Ludens.com. Made in USA.

    Identifier

    00814832010430

    SKU/UPC

    81483201043

    Manufacturer

    Medtech Products

    Brand

    Ludens
  • Size

    50 ea

    Description

    Uses: temporarily relieves minor aches and pains due to: headache; muscular aches; minor pain of arthritis; toothache; backache; the common cold; menstrual cramps; temporarily reduces fever. †Capsule shaped tablets. ††This product is not manufactured or distributed by wyeth consumer healthcare, distributor of advil®. Coated caplets† Pain reliever/fever reducer (nsaid)** Compare to advil® active ingredient.††

    Identifier

    00036800145245

    SKU/UPC

    3680014524

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    72 ct

    Description

    Other Information: Each tablet contains: elemental calcium 400 mg, sodium 2 mg. Store below 86 degrees F (30 degrees C). Misc: Calcium carbonate. Goes to work in seconds. Questions? 1-800-897-7535 weekdays. www.tums.com. Gluten-free.

    Identifier

    00307660746508

    SKU/UPC

    30766074650

    Manufacturer

    GlaxoSmithKline

    Brand

    Tums
  • Size

    24 ct

    Description

    Other Information: Store at controlled room temperature 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. 24 caplets (capsule-shaped tablets). Visit us at www.excedrin.com.

    Identifier

    00300672039248

    SKU/UPC

    30067203924

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    0.25 oz

    Description

    Other Information: This is a personal care item, and should be used by one individual only. Protect this product from excessive heat and direct sun. Misc: External analgesic. Lip protectant. It soothes. It heals. It protects. Trusted relief for dry, chapped lips. Crafted for comfort. Money back guarantee. Carmex products are created to give you optimal care for moisturizing comfort. As a family-owned company, we work hard to bring you effective, multi-tasking lip care. No. 1 pharmacist recommended lip balm (Pharmacy Times Survey). mycarmex.com. Proudly crafted in Wisconsin since 1937.

    Identifier

    00083078113155

    SKU/UPC

    8307811315

    Manufacturer

    Carma Laboratories

    Brand

    Carmex
  • Size

    8 oz

    Description

    Other Information: Each 30 ml dose cup contains: magnesium 25 mg, sodium 8 mg. Salicylate 261 mg. Low sodium. Protect from freezing. Avoid excessive heat (over 140 degrees F or 40 degrees C). Tamper Evident: Do not use if printed shrinkband is missing or broken. Misc: Bismuth subsalicylate. 5 Symptom Digestive Relief: heartburn; indigestion; nausea; upset stomach; diarrhea. www.pepto-bismol.com. Questions? 1-800-717-3786.

    Identifier

    00301490039083

    SKU/UPC

    30149003908

    Manufacturer

    P & G

    Brand

    Pepto Bismol
  • Size

    50 count

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730150309

    SKU/UPC

    30573015030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    12 fl oz

    Description

    Other Information: Each 30 ml contains: sodium 92 mg. Store at room temperature and do not refrigerate. Misc: Nighttime relief. Acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Sneezing, runny nose. Cough. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900038158

    SKU/UPC

    32390003815

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 12 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Pain Reliever-Fever Reducer: Acetaminophen. Cough Suppressant: Dextromethorphan HBr. Antihistamine: Doxylamine Succinate. Nasal Decongestant: Phenylephrine HCl. Maximum strength relief. Quality guaranteed. Compare to Vicks NyQuil Severe active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil Severe). Questions or comments? 1-888-423-0139. www.topcarebrand.com. Gluten free. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00036800394001

    SKU/UPC

    3680039400

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    12 fl oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Alcohol 10%. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014275

    SKU/UPC

    32390001427

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    30 ea

    Description

    24 hour all day allergy (indoor/outdoor), temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy, watery eyes and itchy throat or nose - original prescription strength. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by McNeil Consumer healthcare, division of McNeil-PPC, inc., Distributor of zyrtec. Original prescription strength; quality guaranteed. Compare to zyrtec active ingredient*.

    Identifier

    00036800244207

    SKU/UPC

    3680024420

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    25 ct

    Description

    Other Information: Read the directions and warnings before use. Keep the carton. It contains important information. Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Protect from moisture. Misc: Famotidine tablets. Just one tablet! Prevents & relieves heartburn due to acid indigestion. 1 tablet relieves heartburn due to acid indigestion. Pepcid AC prevents heartburn due to acid indigestion brought on by eating and drinking certain foods and beverages. Questions or comments? 1-800-755-4008 (toll-free) or 215-273-8755 (collect). Famotidine (active ingredient) made in Republic of Ireland. Processed in Canada.

    Identifier

    00716837855255

    SKU/UPC

    71683785525

    Manufacturer

    McNeil PPC

    Brand

    Pepcid
  • Size

    25 ct

    Description

    Other Information: Phenylketonurics: contains phenylalanine 2 mg per drop. Excessive consumption may have a laxative effect. 5 calories per drop. Contains: soy. Misc: Triple soothing action. Soothes sore throats. Relieves coughs. Cools nasal passages. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Food choice for diabetes (based on choose your foods): 1 free food choice per drop. Questions? Call 1-800-524-2854, Monday to Friday, 9 am - 6 pm Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546625440

    SKU/UPC

    31254662544

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    96 ea

    Description

    Chewable tablets Naturally And artificially flavored

    Identifier

    00036800175693

    SKU/UPC

    3680017569

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    1 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl 0.05% nasal decongestant. 12 hour relief. Fast, powerful congestion relief. Relieves painful sinus pressure. For colds & allergies. Quality guaranteed. Compare to Afrin Sinus Nasal Spray active ingredient (This product is not manufactured or distributed by MSD Consumer Care, Inc., distributor of Afrin Sinus Nasal Spray). Questions or comments? 1-888-423-0139. Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions? 1-800-423-0139. www.topcarebrand.com.

    Identifier

    00036800649408

    SKU/UPC

    3680064940

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ea

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, backache, toothache, muscular aches, minor pain of arthritis, the common cold, premenstrual and menstrual cramps, and temporarily reduces fever. Quality guaranteed. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Compare to tylenol extra strength active ingredient+. +This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of tylenol extra strength. Extra strength, easy to swallow. Easy tabs.

    Identifier

    00036800115842

    SKU/UPC

    3680011584

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    100 ea

    Description

    Pain reliever, fever reducer Compare to bayer® active ingredient* Easy to swallow Sodium And caffeine free

    Identifier

    00036800104174

    SKU/UPC

    3680010417

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Store at 68 - 77 degrees F (20 - 25 degrees C). Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Visit us at www.excedrin.com.

    Identifier

    00300672000248

    SKU/UPC

    30067200024

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    4 fl oz

    Description

    Other Information: Each Teaspoon Contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Contains Ibuprofen, oral suspension (NSAID) 100 mg per 5 ml (teaspoon). Dye-free. Pain reliever/fever reducer. Lasts up to 8 hours. Alcohol free. Questions or comments? Call 1-877-895-3665: weekdays 8:00 am to 8:00 pm EST. www.motrin.com.

    Identifier

    00300450184047

    SKU/UPC

    30045018404

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and diphenhydramine citrate. Triple action formula. New! Caffeine-free. Non-habit forming. Questions or comments? 1-800-452-0051. Visit us at www.ecedrin.com.

    Identifier

    00300672056245

    SKU/UPC

    30067205624

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    120 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Safety coated aspirin. Aspirin regimen. For adult use. Often recommended by doctors for adult aspirin regimen use. Small, easy-to-swallow tablets. Safety coated for added stomach protection. Aspirin protects your heart by keeping your blood flowing freely. Questions or comments? 1-800-331-4536 (Mon-Fri 9am-5pm EST). Made in Spain.

    Identifier

    00312843536371

    SKU/UPC

    31284353637

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    50 ct

    Description

    Dulcolax® Laxative Tablets. Overnight relief. Bisacodyl (USP) 5mg tablets/stimulant laxative. #1 Doctor recommended brand*. Gentle, dependable constipation relief. Relief in 6-12 hours. Comfort coated tablets. Easy-to-swallow, comfort coated Dulcolax® Tablets are gentle enough for sensitive stomachs, yet strong enough for effective overnight relief. Trust Dulcolax® Tablets to relieve constipation in 6 to 12 hours. Dulcolax®Tablets are convenient to use overnight, or whenever you need effective relief from constipation. Use: For temporary relief of occasional constipation and irregularity. This product generally produces bowel movement in 6 to 12 hours. *Among stimulant laxatives. All rights reserved. Questions Call: 1-888-285-9159 (English/Spanish), M - F, 8:30 - 5 EST or Visit: www.dulcolax.com. © 2016, BI Pharmaceuticals, Inc.

    Identifier

    00681421020039

    SKU/UPC

    68142102003

    Manufacturer

    Boehringer Ingelheim Consumer Health Care Products

    Brand

    Dulcolax
  • Size

    36 ct

    Description

    Other Information: Each chewable tablet contains: calcium 300 mg. Contains FD&C yellow 5 (tartrazine) as a color additive. Store at room temperature. Avoid humidity. Close cap tightly after use. Misc: Calcium carbonate/antacid. Fast powerful relief of heartburn; acid indigestion; upset stomach. Questions or comments? 1-800-986-0369 (Mon - Fri 9AM - 5 PM EST). Made in the USA of US & imported materials.

    Identifier

    00016500554264

    SKU/UPC

    1650055426

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    24 ea

    Description

    Other Information: Each caplet contains: calcium 15 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if blister unit is broken or torn. Misc: Diphenhydramine HCl. Helps you fall asleep. Non habit-forming. Does not contain pain reliever. Quality guaranteed. Compare to Simply Sleep Nighttime Sleep Aid active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Simply Sleep Nighttime Sleep Aid). Gluten free. Convenient reclosing tab. Questions: www.topcarebrand.com. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800044135

    SKU/UPC

    3680004413

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    12 oz

    Description

    Other Information: Each 30 ml dose cup contains: magnesium 25 mg, sodium 8 mg. Salicylate 261 mg. Low sodium. Protect form freezing. Avoid excessive heat (over 104 degrees F or 40 degrees C). Tamper Evident: Do not use if printed shrinkband is missing or broken. Misc: Bismuth subsalicylate. 5 symptom digestive relief. Heartburn. Indigestion. Nausea. Upset stomach. Diarrhea. www.pepto-bismol.com.

    Identifier

    00301490039427

    SKU/UPC

    30149003942

    Manufacturer

    P & G

    Brand

    Pepto Bismol
  • Size

    24 count

    Description

    Goody's® Extra Strength Headache Powders. Acetaminophen. Aspirin (NSAID)/caffeine. Pain reliever/pain reliever aid. Fast pain relief. Uses: Temporarily relieves minor aches and pains due to: Headache. Minor arthritis pain. Colds. Muscular aches. Toothache. Menstrual cramps. A Prestige Brands Company. Questions or comments 1-866-255-5197 weekdays. Goody's is a registered trademark of Medtech Products Inc. www.goodyspowder.com. ©2015 Medtech Products Inc.

    Identifier

    00042037103651

    SKU/UPC

    4203710365

    Manufacturer

    Medtech Products Inc.

    Brand

    Goody's
  • Size

    2 fl oz

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: For children. Acetaminophen oral suspension. Pain reliever-fever reducer. Infants. Ibuprofen free. Alcohol free. Aspirin free. 160 mg per g ml. Simple Measure: See label booklet for more information. Use only enclosed syringe. See new warning. Tylenol: heritage of care; history of relief. Snap this code or text TYBaby to 87715. Msg & data rates may apply. Text help for help. Text stop for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450186607

    SKU/UPC

    30045018660

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    8 ct

    Description

    Other Information: Do not use if individual blister unit is open or torn. Avoid excessive heat or humidity. Store at 68-77 degrees F (20-25 degrees C). This product is sodium and sugar free. Misc: 8 doses. Ranitidine tablets 150 mg/Acid reducer. Prevents & relieves heartburn associated with acid indigestion and sour stomach. Zantac does not supply store brands. Questions? Call 1-888-285-9159 (English/Spanish) M - F, 8:30 - 5 EST, or visit www.zantacotc.com. Product of Spain. Manufactured in Mexico.

    Identifier

    00681421031028

    SKU/UPC

    68142103102

    Manufacturer

    Chattem

    Brand

    Zantac
  • Size

    1 fl oz

    Description

    Afrin® Original Maximum Strength Nasal Spray. Oxymetazoline HCl nasal solution-nasal decongestant. Fast, powerful congestion relief. Colds, allergies. 12 Hour Relief®. #1 doctor & pharmacist recommended brand. Afrin® starts to work in seconds providing 12 hours of nasal congestion relief with no drowsiness. 12-hour relief from nasal congestion. Relief lasts all-day or all-night. Uses: Temporarily relieves nasal congestion due to: Common cold. Hay fever. Upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Shrinks swollen nasal membranes so you can breathe more freely. 100% Recycled Paperboard®. Bayer, Afrin and the Afrin spray design are registered trademarks of Bayer. Questions or comments 1-800-317-2165 (Mon-Fri 9AM - 5PM EST). www.afrin.com. ©2015 Bayer.

    Identifier

    00041100811257

    SKU/UPC

    4110081125

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Afrin
  • Size

    50 ct

    Description

    Non-prescription strength. Pain reliever/fever reducer (NSAID).

    Identifier

    00036800144187

    SKU/UPC

    3680014418

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    72 ct

    Description

    Other Information: Each chewable tablet contains: elemental calcium 400mg. Do not store above 77 degrees F (25 degrees C). Misc: Calcium carbonate. Goes to work in seconds!

    Identifier

    00307660747703

    SKU/UPC

    30766074770

    Manufacturer

    GlaxoSmithKline

    Brand

    Tums
  • Size

    20 ct

    Description

    Other Information: Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Acetaminophen/Pain reliever-fever reducer. Dextromethorphan Hydrobromide/Cough suppressant. Doxylamine Succinate/antihistamine. Phenylephrine HCL/Nasal decongestant. Allergy & cough formula. Sinus congestion & pressure. Headache & pain. Runny nose & sneezing. Itchy, watery eyes. Cough. Liquid filled capsules. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Does not contain Aspirin. Made in Spain.

    Identifier

    00016500555285

    SKU/UPC

    1650055528

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    8.3 oz

    Description

    MiraLax® Laxative Powder. Polyethylene glycol 3350, powder for solution, osmotic laxative. Unflavored powder grit free. Relieves occasional constipation/irregularity. Softens stool. 14 once-daily doses. MiraLax® increases frequency of bowel movements and softens the stool. Use: Relieves occasional constipation (irregularity). Generally produces a bowel movement in 1 to 3 days. Sugar free. Dissolves in any beverage. All rights reserved. Questions or comments 1-800 MiraLax (1-800-647-2529) or www.miralax.com. ©Copyright & distributed by MSD Consumer Care, Inc.

    Identifier

    00041100820730

    SKU/UPC

    4110082073

    Manufacturer

    MSD Consumer Care, Inc.

    Brand

    MiraLAX
  • Size

    12 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 39 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Pain Reliever - Fever Reducer: Acetaminophen; Cough Suppressant: Dextromethorphan HBr; Antihistamine: Doxylamine succinate. Quality guaranteed. Compare to Vicks Nyquil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil). Questions or comments? 1-888-423-0139. Gluten free. Quality guaranteed. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Alcohol 10%.

    Identifier

    00036800367241

    SKU/UPC

    3680036724

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    0.15 oz

    Description

    Other Information: Protect the product in this container from excessive heat and direct sun. Misc: Seals in moisture to soothe & prevent dry lips. Smooth easy-gliding protection. Satisfaction guaranteed. Blistex Lip Balm helps prevent dryness and chapping. Its easy glide formula also soothes irritated lips. Dry, chapped lips: Blistex Lip Balm contains three long-lasting protectants and it seals in moisture to alleviate dryness and prevent reoccurrence. It also glides on comfortably to provide complete coverage and avoid further irritation of chapped lips. Card is 100% recyclable.

    Identifier

    00041388220611

    SKU/UPC

    4138822061

    Manufacturer

    Blistex

    Brand

    Blistex
  • Size

    0.5 oz

    Description

    Clear Eyes® Maximum Itchy Eye Relief Eye Drops. Up to 12 hours of soothing comfort. Astringent/lubricant. Redness relieve. Plus relieves. Dryness. Burning. Redness. Irritations. Sterile. Relieves the symptoms of pollen, dust & ragweed. Relieves redness. Moisturizes. Uses: For use as a protectant against further irritation or to relieve dryness of the eye. For the temporary relief of burning and irritation due to dryness of the eye. Relieves redness of the eye due to minor eye irritations. Questions 1-877-274-1787, www.cleareyes.com. Contains maximum strength astringent to relieve itching. ©2015. A Prestige Brands Company.

    Identifier

    00678112659203

    SKU/UPC

    67811265920

    Manufacturer

    Medtech Products Inc.

    Brand

    Clear Eyes
  • Size

    30 ea

    Description

    Luden's® Wild Berry Throat Drops. Soothes your throat. Tastes great! Pectin lozenge/oral demulcent. 30. Uses: for temporary relief of minor discomfort and protection of irritated areas in sore mouth and sore throat. Try our other great Luden's® flavors! Luden's®, Wild Cherry. Luden's®, Wild Honey. Luden's®, Sugar Free Wild Cherry. Questions 1-866-583-3677 ludens.com. Visit our website: www.ludens.com. ©2013 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00814832010409

    SKU/UPC

    81483201040

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Luden's
  • Size

    20 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Misc: For ages 12 & over. Dextromethorphan HBr (cough suppressant). Relieves cough for up to 8 hours. Non-drowsy. Liqui-Gels (liquid-filled capsules). Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call weekdays from 9 AM-5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Made in India.

    Identifier

    00300318741207

    SKU/UPC

    30031874120

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    100 ea

    Description

    Compare to excedrin migraine active Ingredients**. Acetaminophen, aspirin and caffeine tablets, USP. Use: treats migraine. **This product is not manufactured or distributed by novartis consumer health, inc., Distributor of excedrin migraine. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Quality guaranteed Capsule shaped tablets With caffeine Quality guaranteed.

    Identifier

    00036800070004

    SKU/UPC

    3680007000

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    1 oz

    Description

    Original strength First aid antibiotic Helps prevent infection in minor cuts, scrapes & burns Helps prevent infection in minor cuts, scrapes & burns

    Identifier

    00036800933705

    SKU/UPC

    3680093370

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    9 oz

    Description

    Mega sculpting for all hair types. Used by professionals. Holds for 24 hours in high humidity. Professional quality. Our Philosophy: From our origins in salons, we have always been driven by a simple truth: all women deserve to look fabulous without spending a fortune. Tresemme is dedicated to creating hair care and styling products that are salon quality without the salon price. Salon inspired, stylist tested products to help you create your own style and experience that salon feeling every day. Tresemme - professional, affordable. This product provides strong all-day control and 24 hour humidity resistance to lock out frizz and lock-in your style all day. Its alcohol-free formula will give your hair the long lasting hold you need for salon-perfect style. Contact us on www.tresemme.com. This product is not tested on animals. Intended only for distribution in the Americas. Made in USA.

    Identifier

    00022400642611

    SKU/UPC

    2240064261

    Manufacturer

    Alberto Culver

    Brand

    Tresemme
  • Size

    20 ea

    Description

    We created Alka-Seltzer Plus cold medicine back in 1968. And while cold symptoms still seem bent on disrupting busy lives like yours, you’ve also still got a fast-dissolving ally in the fight against cold and cough. Put citrus-flavored Alka-Seltzer Plus Cold & Cough Effervescent Tablets to work against your toughest symptoms: Cough Nasal Congestion Sneezing Runny Nose Sore Throat Fever Headache & Body Ache Sinus Pressure Provides temporary relief from cough, nasal congestion, sneezing, runny nose, sore throat, fever, headache & body ache, and sinus pressure Comes in Effervescent form Citrus flavor Dissolves in water Use as directed

    Identifier

    00016500564997

    SKU/UPC

    1650056499

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS
  • Size

    24 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Coated caplets (capsule-shaped tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730160209

    SKU/UPC

    30573016020

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    40 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: 33% more. Triple soothing action. Soothes sore throats. Relieves coughs. Cools nasal passages. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 am-6 pm Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546633391

    SKU/UPC

    31254663339

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    40 ct

    Description

    Halls Honey-Lemon Menthol Cough Suppressant/Oral Anesthetic Drops. Resealable bag. Bonus 33% more. Triple soothing action. Soothes sore throats. Relieves coughs. Cools nasal passages. FreshLock® zipper. 40 Drops. Advanced Vapor Action®. Halls mentho-lyptus. Halls-dependable quality and value for over 100 years. Try these other types of Halls products for your different needs! Halls, Refresh, mouth watering. Halls, Defense, excellent source of vitamin C. Halls, Breezers, soothes everyday, throat irritations great taste. Uses: Temporarily relieves: Cough due to a cold. Occasional minor irritation or sore throat. Fresh-Lock® is a registered trademark of Presto Products Company. Questions Call 1-800-524-2854, Monday to Friday, 9 AM - 6 PM Eastern Time or visit our website at www.gethalls.com. ©Mondelez International Group.

    Identifier

    00312546633414

    SKU/UPC

    31254663341

    Manufacturer

    Mondelez Global LLC

    Brand

    Halls
  • Size

    36 ct

    Description

    Bayer Asprin Regimen Low Dose Orange Flavored Chewable Tablets. Pain Reliever. Aspirin (NSAID) pain reliever. 81mg. 36 tablets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer 81 mg orange chewable aspirin. Questions 1-800-331-4536 or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843131057

    SKU/UPC

    31284313105

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    6 oz

    Description

    Other Information: Store at room temperature. Check expiration date before using. Misc: Phenol/oral anesthetic. Fast-acting, long-lasting relief of minor sore throat and mouth pain. Quality guaranteed. Compare to Chloraseptic active ingredients (This product is not manufactured or distributed by Medtech Products Inc., a Prestige Brands Co., distributor of Chloraseptic). Aspirin-free. Sugar-free. Alcohol-free.

    Identifier

    00036800145436

    SKU/UPC

    3680014543

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    15 ct

    Description

    Other Information: Safety Sealed: Do not use if carton is opened or if individual blister units are torn or opened. Store between 68 and 77 degrees F (20 and 25 degrees C). Protect from excessive moisture. Misc: Fexofenadine HCl tablet. Antihistamine. Indoor/outdoor allergy relief. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Call toll-free 1-800-633-1610 or www.allegra.com. The makers of Allegra do not make store brand products. Origin Germany.

    Identifier

    00041167412381

    SKU/UPC

    4116741238

    Manufacturer

    Chattem

    Brand

    Allegra
  • Size

    100 ct

    Description

    Alumina & magnesium trisilicate tablets/antacid. Relieves heartburn caused by acid reflux. Unique antacid barrier. Chewable. Made in the USA.

    Identifier

    00300881175478

    SKU/UPC

    30088117547

    Manufacturer

    GlaxoSmithKline

    Brand

    Gaviscon
  • Size

    20 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen, 200 mg/Diphenhydramine citrate, 38 mg. Coated caplets (Capsule-shaped tablets). Questions or comments? Call weekdays 9 am to 5 pm EST at 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730164207

    SKU/UPC

    30573016420

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ea

    Description

    Controls the symptoms of diarrhea Compare to imodium a-d

    Identifier

    00036800073845

    SKU/UPC

    3680007384

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    6 fl oz

    Description

    Other Information: Each 20 ml contains: sodium 12 mg. Store between 68-77 degrees F (20-25 degrees C). Dosing cup provided. Do not refrigerate. Misc: For ages 12+. Maximum strength (per 4-hour dose). Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant. Guaifenesin - expectorant. Phenylephrine HCl - nasal decongestions. Relievers headache, fever & sore throat. Controls cough. Relieves nasal & chest congestion. Thins & loosens mucus. See new information. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Please visit our web site www.mucinex.com.

    Identifier

    00363824015651

    SKU/UPC

    36382401565

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    8 oz

    Description

    Soothing relief for 5 symptoms: upset stomach, diarrhea, indigestion, nausea, heartburn. Compare to pepto-bismol active ingredient. *This product if not manufactured or distributed by Proctor & Gamble, the distributor of pepto-bismol. Uses: relieves upset stomach, heartburn, indigestion, diarrhea, nausea. Each tablespoon contains: sodium 6 mg. Sugar free. Low sodium. Total salicylate per tablespoon...130 Mg. Upset stomach reliever. Antidiarrheal. Protective coating action.

    Identifier

    00036800993303

    SKU/UPC

    3680099330

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Each tablet contains: sodium 567 mg. Store at room temperature. Avoid excessive heat. Alka-Seltzer in water contains principally the antacid sodium citrate and the analgesic sodium acetylsalicylate. Misc: Anhydrous citric acid/Antacid. Aspirin (NSAID)/Analgesic. Sodium bicarbonate/Antacid. Fast Relief of: heartburn; upset stomach; acid indigestion with headache; body aches. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Made in Mexico.

    Identifier

    00016500564171

    SKU/UPC

    1650056417

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    0.15 oz

    Description

    Other Information: Sotre at 68-77 degrees F (20-25 degrees C). Protect this product from excessive heat and direct sun. Misc: Ultra-hydrating formula enhanced with aloe. 8 hour moisture. For more recent product information, visit www.chapstick.com.

    Identifier

    00036600828010

    SKU/UPC

    3660082801

    Manufacturer

    Pfizer

    Brand

    ChapStick
  • Size

    2 ea

    Description

    Over 99% accurate (99% accurate at detecting typical pregnancy hormone levels. Note that hormone levels vary. See insert.) from the day of your expected period (99% accurate at detecting typical pregnancy hormone levels. Note that hormone levels vary. See insert.). Test 5 days sooner (The Early Result Pregnancy Test can be used as early as 4 days before you expect your period. That's 5 days sooner than waiting until you miss your period to test. The amount of pregnancy hormone increases rapidly in early pregnancy. In clinical testing with early pregnancy samples, the Early Result Pregnancy Test gave the following results: No. of Days Before the Expected Period/% of Samples from Pregnant Women Giving a Pregnant Result: -4, 53%; -3, 74%; -2, 84%; -1, 87%.). Provides early detection of the pregnancy hormone (The Early Result Pregnancy Test can be used as early as 4 days before you expect your period. That's 5 days sooner than waiting until you miss your period to test. The amount of pregnancy hormone increases rapidly in early pregnancy. In clinical testing with early pregnancy samples, the Early Result Pregnancy Test gave the following results: No. of Days Before the Expected Period/% of Samples from Pregnant Women Giving a Pregnant Result: -4, 53%; -3, 74%; -2, 84%; -1, 87%.). Quality guaranteed. Compare to First Response (This product is not manufactured or distributed by Church & Dwight Co, Inc. or Armkel, LLC, distributors of First Response.). Easy to read line result. Simple one step process. Comfortable thumb grip. Results in 2 minutes. Questions? Call us toll-free at 1-800-899-7353 weekdays 8:30 am - 5:00 pm Eastern Time. Our professional staff is available to assist you. For in vitro diagnostic use. (Not for internal use). Contents: 2 test sticks and 1 English/Spanish instruction insert. Quality Guaranteed: This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Made in China. Packaged in the USA.

    Identifier

    00036800384316

    SKU/UPC

    3680038431

    Manufacturer

    Topco

    Brand

    TopCare
  • Identifier

    00048155920200

    SKU/UPC

    4815592020
  • Size

    4 fl oz

    Description

    Other Information: Each 30 ml (6 tsp) contains: sodium 16 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if printed inner or outer neckband is broken or missing. See side panel for lot number and expiration date. Misc: Loperamide HCl anti-diarrheal. 1 mg loperamide HCl per 7.5 ml. Controls the symptoms of diarrhea. www.imodium.com. Active Ingredient sourced from Italy, processed in US.

    Identifier

    00300450134042

    SKU/UPC

    30045013404

    Manufacturer

    McNeil PPC

    Brand

    Imodium
  • Size

    32 ct

    Description

    Lactase Enzyme Supplement. Enjoy dairy again! For the Prevention of: gas, bloating, diarrhea associated with digesting dairy. Single serve pouches, 1 caplet per serving. Lactaid Fast Act Supplements for the Prevention of: gas, bloating, and diarrhea associated with digesting dairy. How it Works: Lactaid Fast Act Supplement contains a natural lactase enzyme that your body may not produce enough of. It works naturally and in harmony with your body to help you digest dairy. This is a dietary supplement, not a drug, and may be used by adults and children 4 years and over. May be used every time you eat food containing dairy - every meal, every snack, every day. Questions or comments? Call Toll Free: 1-800-Lactaid. Outside US/Canada, dial collect: 215-273-8746. Visit us at lactaid.com. Experience the total joy of dairy. Meet the Lactaid family of products. (This statement has not been evaluated by the Food & Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.) Made in Canada.

    Identifier

    00300450910325

    SKU/UPC

    30045091032

    Manufacturer

    McNeil Nutritionals

    Brand

    Lactaid
  • Size

    4 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough & chest congestion dm. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol free. Ages 12 & over. For adults. Cough & chest congestion. Non-drowsy. Relieves: coughs, chest congestion/mucus. Compare to robitussin cough & chest congestion dm active ingredient.

    Identifier

    00036800134423

    SKU/UPC

    3680013442

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8 oz

    Description

    Uses: temporarily relieves these symptoms due to hay fever or other respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Alcohol Free Relieves Sneezing; Runny nose; Itchy, watery eyes; Itchy throat COMPARE TO CHILDREN’S BENADRYL® active ingredient*

    Identifier

    00036800083363

    SKU/UPC

    3680008336

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    30 ea

    Description

    Temporarily relieves: cough as may occur with a cold or inhaled irritants; occasional minor irritation and sore throat. Cough drops, cough suppressant, oral anesthetic honey lemon flavor. Compare to halls active Ingredients Relieves cough Helps cool nasal passages Soothes sore throat pain Kosher; 15 calories per drop

    Identifier

    00036800503755

    SKU/UPC

    3680050375

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    6 count

    Description

    Goody's® Extra Strength Headache Powders. Fast pain relief. Acetaminophen, aspirin (nsaid) / caffeine. Pain reliever / pain reliever aid. A prestige brands company. Uses: Temporarily relieves minor aches and pains due to: Headache, minor arthritis pain, colds, muscular aches, toothache, menstrual cramps. Each powder contains: potassium 60mg. Read and keep leaflet or call to our number for complete directions and warnings. Retain leaflet upon opening. Extended Text® INSEAL™ has the following patents: U.K. 0098092, Europe 0342006, U.S.A. 4488922. Goody's is a registered trademark of Medtech Products Inc. Questions or Comments Call: 1-866-255-5197 (English/Spanish) weekdays. © 2015.

    Identifier

    00042037103675

    SKU/UPC

    4203710367

    Manufacturer

    Medtech Products Inc.

    Brand

    Goody's
  • Size

    96 ct

    Description

    Other Information: Each tablet contains: elemental calcium 300 mg, sodium 2 mg. Store below 86 degrees F (30 degrees C). Misc: Calcium carbonate. Goes to work in seconds! Gluten-free.

    Identifier

    00307667388961

    SKU/UPC

    30766738896

    Manufacturer

    GlaxoSmithKline

    Brand

    Tums
  • Size

    24 count

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730150200

    SKU/UPC

    30573015020

    Manufacturer

    Pfizer

    Brand

    Advil